# SDR DALA2020012200488

- Difficulty date: January 20, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 52,549 hours, 27,268 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FIXED WINDOW LT SIDE IN COCKPIT.   REPLACED FIXED WINDOW LT SIDE IN COCKPIT IAW AMM 56-11-12-400-002-A.
